MAUDE Adverse Event Report: NOVA EYE, INC. ITRACK ADVANCE; CANALOPLASTY MICROCATHETER KIT WITH ADVANCED DELIVERY SYSTEM

NOVA EYE, INC. ITRACK ADVANCE; CANALOPLASTY MICROCATHETER KIT WITH ADVANCED DELIVERY SYSTEM
Model Number ITRACK-ADS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A small descemet's detachment occurred during itrack advance procedure which was repaired using the stab and steamroll technique.

Brand Name
ITRACK ADVANCE
Common Device Name
CANALOPLASTY MICROCATHETER KIT WITH ADVANCED DELIVERY SYSTEM
Manufacturer (Section D)
NOVA EYE, INC.
41316 christy street
fremont CA 94538
Manufacturer (Section G)
NOVA EYE, INC.
41316 christy street
fremont CA 94538
Manufacturer Contact
don watton
41316 christy street
fremont, CA 94538
5102911305
MDR Report Key24254222
Report Number3005641545-2026-00002
Device Sequence Number9593230
Product Code MPA
UDI-Device Identifier00893872001622
UDI-Public00893872001622
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K221872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberITRACK-ADS
Device Catalogue Number203000-0001
Device Lot Number2510-20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown